Taiwanese Journal of Mathematics


Kwang-Soon Park

Full-text: Open access


As a generalization of slant Riemannian maps, semi-slant Riemannian maps, almost h-slant submersions, and almost h-semi-slant submersions, we introduce the notion of almost h-semi-slant Riemannian maps from almost quaternionic Hermitian manifolds to Riemannian manifolds. We investigate the integrability of distributions, the harmonicity of such maps, the geometry of fibers, etc. We also deal with the condition for such maps to be totally geodesic and study some decomposition theorems. Moreover, we give some examples.

Article information

Taiwanese J. Math., Volume 17, Number 3 (2013), 937-956.

First available in Project Euclid: 10 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 53C26: Hyper-Kähler and quaternionic Kähler geometry, "special" geometry

Riemannian map semi-slant angle integrable harmonic map totally geodesic


Park, Kwang-Soon. ALMOST $h$-SEMI-SLANT RIEMANNIAN MAPS. Taiwanese J. Math. 17 (2013), no. 3, 937--956. doi:10.11650/tjm.17.2013.2483. https://projecteuclid.org/euclid.twjm/1499705992

Export citation


  • P. Baird and J. C. Wood, Harmonic morphisms between Riemannian manifolds, Oxford science publications, 2003.
  • B. Y. Chen, Differential geometry of real submaniflods in a Kähler manifold, Monatsh. Math., 91 (1981), 257-274.
  • B. Y. Chen, Slant immersions, Bull. Austral. Math. Soc., 41(1) (1990), 135-147.
  • B. Y. Chen, Geometry of slant submaniflods, Katholieke Universiteit Leuven, Leuven, 1990.
  • V. Cortés, C. Mayer, T. Mohaupt and F. Saueressig, Special geometry of Euclidean supersymmetry 1, Vector multiplets, J. High Energy Phys., 03 (2004), 028.
  • J. Eells and J. M. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math., 86 (1964), 109-160.
  • A. E. Fischer, Riemannian maps between Riemannian manifolds, Contemporary Math., 132 (1992), 331-366.
  • M. Falcitelli, S. Ianus and A. M. Pastore, Riemannian submersions and related topics, World Scientific Publishing Co., 2004.
  • A. Gray, Pseudo-Riemannian almost product manifolds and submersions, J. Math. Mech., 16 (1967), 715-737.
  • S. Ianus, R. Mazzocco and G. E. Vilcu, Riemannian submersions from quaternionic manifolds, Acta. Appl. Math., 104 (2008), 83-89.
  • B. O'Neill, The fundamental equations of a submersion, Mich. Math. J., 13 (1966), 458-469.
  • K. S. Park, H-slant submersions, Bull. Korean Math. Soc., 49(2) (2012), 329-338.
  • K. S. Park, H-semi-slant submersions, Preprint, 2011.
  • K. S. Park, Semi-slant Riemannian maps, arXiv:1208.5362v2 [math.DG].
  • K. S. Park and R. Prasad, Semi-slant submersions, Bull. Korean Math. Soc., Accepted, arXiv:1201.0814v2 [math.DG].
  • B. Sahin, Invariant and anti-invariant Riemannian maps to Kahler manifolds, Int. J. Geom. Methods Mod. Phys., 7(3) (2010), 337-355.
  • B. Sahin, Slant submersions from almost Hermitian manifolds, Bull. Math. Soc. Sci. Math. Roumanie Tome, 54(1)(102) (2011), 93-105.
  • B. Sahin, Slant Riemannian maps from almost Hermitian manifolds, arXiv:1206.3563v1 [math.DG].
  • B. Watson, Almost Hermitian submersions, J. Differential Geom., 11(1) (1976), 147-165.